# SDR GTIA2023061937267

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,782 hours, 2,764 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DIRTY SOCK SMELL BELOW 10000FT DURING APPROACH-PERFORMED OPS TEST OF PAX IAW AMM 21-61-00 COULD NOT DUPLICATE DIRTY SOCK SMELL A/C OK FOR CONTINUED SERVICE
